A 32-year-old female asked:
Disclaimer

could i get a rash if my iron is low and i'm taking 400iu twice daily? also magnesium citrate every second day.

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Doubtful: no.
Answered on Jul 30, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. Shaban Faruqui
A Verified Doctor answered
A US doctor answered Learn more
Mag citrate safe: Animal studies suggest citrate or ascorbic acid can inhibit the activity of ceruloplasmin.There is no credible scientific evidence that taking magnes ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Al Hegab
A Verified Doctor answered
A US doctor answered Learn more
Stop both for now: It can be a side effect of either drug, or an interaction that caused the rash, or may be unrelated. Stopping both medications won't cause harm, till ... Read More
1
1 thank
A 50-year-old male asked:
Dr. Scott Hacking
A Verified Doctor answered
A US doctor answered Learn more
Mag citrate: This supplement is too low of a dose to cause changes in blood calcium or potassium. Also your body has independent mechanism to regulate these electr ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Elizabeth Finley-Belgrad
A Verified Doctor answered
A US doctor answered Learn more
Unclear: It depends a bit on why you were constipated. May be mg deficient and regular supplementation may help. You may be eating a too low fiber diet, incre ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month